Alert archive / Iowa / Wind Advisories in 2019

Wind Advisory 1, NWS La Crosse, WI

January 7, 20198 counties in Iowa; 7 counties in Minnesota; 4 counties in Wisconsin

NWS La Crosse, WI issued this wind advisory at Jan 7, 2019, 2:33 PM CST for 8 counties in Iowa; 7 counties in Minnesota; 4 counties in Wisconsin. It took effect at Jan 8, 2019, 6:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2019, 2:33 PM CST (20:33 UTC)
In effect from
Jan 8, 2019, 6:00 AM CST
Expired
Jan 8, 2019, 9:00 PM CST
In force
15 hr
Issued by
NWS La Crosse, WI

Counties Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Crawford County, WI, Grant County, WI, La Crosse County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 68 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

191 
WWUS73 KARX 072033
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
233 PM CST Mon Jan 7 2019

...Strong Northwest Winds And Light Snow To Impact Travel 
Tuesday...

.Strong northwest winds of 20 to 30 mph with gusts of 45 to 50 mph
are expected Tuesday morning into early Tuesday evening. In 
addition, light snow and falling temperatures could lead to 
slippery travel at times. Drive with extra caution and be ready 
for sudden wind gusts and the potential for slippery roads.

IAZ008>010-018-019-029-030-MNZ086-087-094-095-080445-
/O.NEW.KARX.WI.Y.0001.190108T1200Z-190109T0300Z/
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Clayton-Dodge-
Olmsted-Mower-Fillmore-
Including the cities of Osage, Cresco, Decorah, Charles City, 
New Hampton, Oelwein, Elkader, Dodge Center, Rochester, Austin, 
and Preston
233 PM CST Mon Jan 7 2019

...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST TUESDAY...

The National Weather Service in La Crosse has issued a Wind
Advisory, which is in effect from 6 AM to 9 PM CST Tuesday. 

* TIMING...Tuesday morning through Tuesday evening. 

* WINDS...Northwest at 20 to 30 mph with gusts of 45 to 50 mph.  

* IMPACTS...Travel will be difficult at times, especially for 
  lightweight and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph or stronger are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
7 follow-up statements
655 
WWUS73 KARX 080251
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
851 PM CST Mon Jan 7 2019

...Strong Winds, Light Snow To Impact Travel Tuesday...

.Strong northwest winds of 20 to 30 mph with gusts of 45 to
50 mph will blow across the area Tuesday. In addition, mostly
early morning light snow and falling temperatures could lead to 
slippery travel at times. Drive with extra caution and be ready 
for sudden wind gusts and the potential for slippery roads.

IAZ008>010-018-019-029-030-MNZ086-087-094-095-081100-
/O.CON.KARX.WI.Y.0001.190108T1200Z-190109T0300Z/
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Clayton-Dodge-
Olmsted-Mower-Fillmore-
Including the cities of Osage, Cresco, Decorah, Charles City, 
New Hampton, Oelwein, Elkader, Dodge Center, Rochester, Austin, 
and Preston
851 PM CST Mon Jan 7 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM CST
TUESDAY...

* TIMING...Tuesday into Tuesday evening.

* WINDS...Northwest at 20 to 30 mph with gusts of 45 to 50.

* IMPACTS...Travel will be difficult at times, especially for 
  lightweight and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph or stronger are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
928 
WWUS73 KARX 080824
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
224 AM CST Tue Jan 8 2019

...Strong Winds and Snow Showers To Impact Travel Today...

.Strong northwest winds of 20 to 30 mph with gusts of 45 to
50 mph will blow across the area today. In addition, scattered
snow showers could result in slippery travel at times. 

Drive with extra caution and be ready for sudden wind gusts and 
the potential for slippery roads.

IAZ008>010-018-019-029-030-MNZ086-087-094-095-081630-
/O.CON.KARX.WI.Y.0001.190108T1200Z-190109T0300Z/
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Clayton-Dodge-
Olmsted-Mower-Fillmore-
Including the cities of Osage, Cresco, Decorah, Charles City, 
New Hampton, Oelwein, Elkader, Dodge Center, Rochester, Austin, 
and Preston
224 AM CST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 
9 PM CST THIS EVENING...

* TIMING...Today into this evening.

* WINDS...Northwest at 20 to 30 mph with gusts of 45 to 50 mph.

* IMPACTS...Travel will be difficult at times, especially for 
  lightweight and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph or stronger are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

Boyne
431 
WWUS73 KARX 081504
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
904 AM CST Tue Jan 8 2019

...Strong Winds and Snow Showers To Impact Travel Today...

.Strong northwest winds of 20 to 30 mph with gusts up to 50 mph
will develop by noon today and continue through late afternoon.
Snow showers are also possible which could create slippery travel
in spots and reduced visibility. Drive with extra caution today. 

IAZ008>010-018-019-029-030-MNZ086-087-094-095-082315-
/O.CON.KARX.WI.Y.0001.000000T0000Z-190109T0300Z/
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Clayton-Dodge-
Olmsted-Mower-Fillmore-
Including the cities of Osage, Cresco, Decorah, Charles City, 
New Hampton, Oelwein, Elkader, Dodge Center, Rochester, Austin, 
and Preston
904 AM CST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* TIMING...Strongest winds between noon and 5 PM.

* WINDS...Northwest at 20 to 30 mph with gusts of 45 to 50 mph.

* IMPACTS...Travel will be difficult at times, especially for 
  lightweight and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph or stronger are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

Wetenkamp
434 
WWUS73 KARX 081831
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
1231 PM CST Tue Jan 8 2019

...Strong Winds And Isolated Snow Showers This Afternoon...

.Strong northwest winds have develop across the area with gusts of
35 to 45 mph reported. These strong northwest winds will continue
into this evening with a few gusts to around 50 mph possible. In 
addition, the snow showers could lead to reduced visibility and 
slippery travel in spots. Drive with extra caution.


IAZ008>010-018-019-029-030-MNZ086-087-094-095-090245-
/O.CON.KARX.WI.Y.0001.000000T0000Z-190109T0300Z/
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Clayton-Dodge-
Olmsted-Mower-Fillmore-
Including the cities of Osage, Cresco, Decorah, Charles City, 
New Hampton, Oelwein, Elkader, Dodge Center, Rochester, Austin, 
and Preston
1231 PM CST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* TIMING...Strongest winds through 5 PM.

* WINDS...Northwest at 20 to 30 mph with gusts of 45 to 50 mph.

* IMPACTS...Travel will be difficult at times, especially for 
  lightweight and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph or stronger are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

Wetenkamp
562 
WWUS73 KARX 082022
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
222 PM CST Tue Jan 8 2019

...Strong Winds Impacting Travel Into This Evening...

.Strong northwest winds of 45 to 55 mph have been reported across
southeast Minnesota and portions of northeast Iowa this afternoon.
Rochester Airport reported a gust to 58 mph at 112 PM. 

These strong winds will continue into early this evening. Travel 
will be difficult for lightweight and high profile vehicles. 
Lightweight outdoor objects may be blown around. Small branches 
could fall. Also, snow showers could create slippery travel and 
reduced visibility. 

IAZ011-MNZ079-088-096-WIZ041-053-054-061-090300-
/O.EXA.KARX.WI.Y.0001.000000T0000Z-190109T0300Z/
Allamakee-Wabasha-Winona-Houston-La Crosse-Vernon-Crawford-Grant-
Including the cities of Waukon, Wabasha, Winona, Caledonia, 
La Crosse, Viroqua, Prairie Du Chien, and Platteville
222 PM CST Tue Jan 8 2019

...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

The National Weather Service in La Crosse has issued a Wind
Advisory, which is in effect until 9 PM CST this evening. 

* TIMING...Strongest winds through 6 PM.

* WINDS...Northwest at 25 to 35 mph with gusts of 45 to 50 mph.

* IMPACTS...Travel will be difficult at times, especially for 
  lightweight and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph or stronger are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

IAZ008>010-018-019-029-030-MNZ086-087-094-095-090300-
/O.CON.KARX.WI.Y.0001.000000T0000Z-190109T0300Z/
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Clayton-Dodge-
Olmsted-Mower-Fillmore-
Including the cities of Osage, Cresco, Decorah, Charles City, 
New Hampton, Oelwein, Elkader, Dodge Center, Rochester, Austin, 
and Preston
222 PM CST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* TIMING...Strongest winds through 6 PM.

* WINDS...Northwest at 25 to 35 mph with gusts of 45 to 55 mph.

* IMPACTS...Travel will be difficult at times, especially for 
  lightweight and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph or stronger are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution. 

&&

$$

Wetenkamp
762 
WWUS73 KARX 090002
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
602 PM CST Tue Jan 8 2019

...Strong Winds To Continue Early This Evening...

.Strong northwest winds with gusts of 45 to 55 mph have occurred 
across southeast Minnesota and portions of northeast Iowa and 
western Wisconsin late this afternoon. The highest wind gust since
3 p.m. has been 54 mph near Mount Sterling, Wisconsin.

These strong winds will continue early this evening, but should
not be quite as strong. Travel will be difficult for lightweight 
and high profile vehicles. Lightweight outdoor objects may be 
blown around. Small branches could fall. Also, there will be some
occasional flurries or snow showers.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041-053-054-
061-090300-
/O.CON.KARX.WI.Y.0001.000000T0000Z-190109T0300Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
La Crosse-Vernon-Crawford-Grant-
Including the cities of Osage, Cresco, Decorah, Waukon, 
Charles City, New Hampton, Oelwein, Elkader, Wabasha, 
Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, 
La Crosse, Viroqua, Prairie Du Chien, and Platteville
602 PM CST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* TIMING...Strongest winds through 9 PM.

* WINDS...Northwest at 20 to 30 mph with gusts of 40 to 50 mph.

* IMPACTS...Travel will be difficult at times, especially for 
  lightweight and high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph or stronger are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

04
328 
WWUS73 KARX 090250
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
850 PM CST Tue Jan 8 2019

...The Winds Will Continue To Slowly Diminish...

.After winds gusts of 45 to 55 mph buffeted the area during the
afternoon and early evening, the wind gusts have diminished into
the 25 to 35 mph range. The winds will remain gusty overnight, but
will no longer approach the speeds seen earlier today and the wind
advisory will be allowed to expire at 9 p.m.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041-053-054-
061-090400-
/O.EXP.KARX.WI.Y.0001.000000T0000Z-190109T0300Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
La Crosse-Vernon-Crawford-Grant-
Including the cities of Osage, Cresco, Decorah, Waukon, 
Charles City, New Hampton, Oelwein, Elkader, Wabasha, 
Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, 
La Crosse, Viroqua, Prairie Du Chien, and Platteville
850 PM CST Tue Jan 8 2019

...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

Wind gusts this evening have diminished into the 25 to 35 mph
range. While it will remain gusty overnight, speeds will not be as
strong as earlier today.

$$

04

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this wind advisory went out at Jan 7, 11:33 AM CST, 3 hours earlier.

Area forecast discussion, Jan 7, 11:33 AM CST, 3 hours before
Area Forecast Discussion
National Weather Service La Crosse WI
1133 AM CST Mon Jan 7 2019

.SHORT TERM...(Today and tonight)
Issued at 340 AM CST Mon Jan 7 2019

At 3 AM, a short wave trough was approaching the area from the
Central and Northern Plains. This system was producing mainly
rain across the Upper Mississippi River Valley. The one exception
was in north-central Wisconsin where there was a wintry mix of
freezing rain, sleet, and snow reported by law enforcement in
Clark and Taylor counties. This wintry mix was primarily found
along and north of Wisconsin 29 (northern Clark County). There
were a few slide offs reported earlier in the night along
Wisconsin 29.

The 07.00z models are continuing to show that the wintry mix will
be coming to an end early this morning as the 925 and 850 mb
temperatures climb above freezing and the dew points climb into
the lower 30s. This may occur as soon as 6 AM. If this does indeed
occur, the Winter Weather Advisory may be cancelled early.

Strong warm air advection ahead of this system will cause
temperatures to warm into the 40s (maybe even a few 50s in
southwest Wisconsin) late this morning and early afternoon and
then temperatures will slowly fall into the early and late
afternoon as cold air advection develops in the wake of this
system.

For late tonight, another short wave trough will approach the area
from the Northern Plains. This system looks to be rather vigorous,
so there are some questions on how far north will its snow end
up. At this time, currently have up to 1 inch of snow in southeast
Minnesota. However, if the ECMWF is correct, this snow band may
end up being further south.

.LONG TERM...(Tuesday through Sunday)
Issued at 340 AM CST Mon Jan 7 2019

On Tuesday, the short wave trough will continue to move across the
Upper Mississippi River Valley. Currently have this band producing
up to an inch along the Interstate 90 and 94 corridors. In
addition to the snow, strong cold air advection will bring the
strong winds from aloft to the surface. This will result in
scattered to numerous snow showers and wind gusts of 35 to
50 mph during the late morning and afternoon. The highest wind
gusts will likely be in southeast Minnesota, northeast Iowa, and
southwest Wisconsin. However, if this system ends up being a bit
stronger, everything could be shifted a bit further to the south.
Due to this uncertainty and already having a Winter Weather
Advisory out, opted to hold off issuing (likely a Wind Advisory)
for now.

From Friday into Saturday, both the GFS and Canadian have an
Arctic front dropping southward into the area. This results in
some light snow for the entire area. Meanwhile, the ECMWF has this
front further east and only the eastern areas end up with this
light snow. The placement of this front also impacts the
temperatures for the upcoming weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1133 AM CST Mon Jan 7 2019

IFR conditions in low stratus and BR will continue into early this
afternoon then conditions should gradually improve to MVFR in
stratus. Mainly MVFR conditions are then expected this evening
then look for light snow to move into the region after midnight
through daybreak on Tuesday. IFR conditions are possible in the
snow. Northwest winds will increase during the day on Tuesday as a
strong cold front pushes through. Wind gusts of 25 to 35 kts are
expected, possibly higher in any snow showers late Tuesday morning
into Tuesday afternoon. Also, the visibility could be reduced in
snow showers at times.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Boyne
LONG TERM...Boyne
AVIATION...Wetenkamp
Hazardous weather outlook, Jan 7, 10:00 AM CST, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1000 AM CST Mon Jan 7 2019

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-081200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
1000 AM CST Mon Jan 7 2019

This Hazardous Weather Outlook is for portions of north central
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Rain will be ending today, but there still could be some lingering
slick spots on less traveled roads, especially gravel roads or
higher areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong northwest winds are expected that could gust between 35
and 50 mph, especially across flat terrain of southern Minnesota
and northern Iowa. In addition, snow showers are possible. Travel
could be difficult.

.SPOTTER INFORMATION STATEMENT...

No action is needed at this time.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Shea

In the hours before

Local storm report, Jan 7, 9:06 AM CST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
906 AM CST MON JAN 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 AM     HEAVY SNOW       3 NNW LUBLIN            45.12N 90.75W
01/07/2019  E1.3 INCH        TAYLOR             WI   TRAINED SPOTTER

0859 AM     HEAVY SNOW       3 NNW RIB LAKE          45.36N 90.22W
01/07/2019  E3.0 INCH        TAYLOR             WI   PUBLIC

0857 AM     HEAVY SNOW       2 ESE RIB LAKE          45.31N 90.17W
01/07/2019  E3.0 INCH        TAYLOR             WI   PUBLIC

0800 AM     SNOW             1 ESE MAUSTON           43.79N 90.06W
01/07/2019  M0.6 INCH        JUNEAU             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MAUW3, MAUSTON 1SE.

0800 AM     SNOW             1 SSE MEDFORD           45.13N 90.34W
01/07/2019  M1.0 INCH        TAYLOR             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MEDW3, MEDFORD.

&&
Local storm report, Jan 7, 10:15 AM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1015 AM CST MON JAN 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             JUMP RIVER              45.36N 90.80W
01/07/2019  M0.5 INCH        TAYLOR             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION JMPW3, JUMP RIVER 1
            NW.

&&

Nearby

Wind Advisories in Iowa, 2019Wind Advisories in Minnesota, 2019Wind Advisories in Wisconsin, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.